# SDR SWIA201844205

- Difficulty date: January 7, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 24,762 hours, 15,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY LOWER FRAME AT BS 333 CORRODED BETWEEN STRINGERS 26L AND 26R.  REMOVED AND INSTALLED A NEW SECTION  FRAME, REINFORCEMENT ANGLE AND STRINGER CLEATS IAW REO.
